# SDR QXEA2018080300278

- Difficulty date: August 1, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 17,427 hours, 18,459 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Smoke
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER PREVIOUS CREW LANDED, FOUND THE NR 3 AND 4 BRAKES TO BE SMOKING FOR SEVERAL MINUTES.  REMOVED FROM SERVICE.  COMPLIED WITH A GVI OF THE NR 3 AND 4 BRAKE ,AND TIRE ASSY, LINES AND LANDING GEAR, NO LEAKS NOTED. NO DEFECTS NOTED.  BRAKES AND TIRES ARE SHOWING NORMAL WEAR.  ACFT OKAY FOR CONTINUED SERVICE. NO PARTS REPLACED.
